# SDR 2022F00213

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: General aviation
- Aircraft: N738A
- Make and model: Boeing 737
- Aircraft serial: 30182
- Aircraft time: 19,660 hours, 26,751 cycles
- Engine: Cfmint CFM567B24B1
- Engine time: 15,374 hours, 20,798 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010280
- Part serial: 208655
- Condition: Cracked
- Location: Zone 400
- Part time: 15,374 hours, 20,798 cycles
- Component: Engine, Cfmint, CFM567B24B1
- Component part number: CFM567B24B1
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH AD 2018-26-01 AND SB CFM56-7B S/B 72-1033 REV 3.  JAW PARA 3. F. (4)(C) - FAN 
BLADE #20 OF #1 ENGINE FOUND UNSERVICEABLE.  REPEATABLE UT CRACK INDICATION AT CONVEX AREA OF 
DOVETAIL EXCEEDING 30%.
